# SDR QXEA9902243

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT WING INBOARD FORWARD SPAR INBOARD END HAS SMALL FRETTING DAMAGE TO END.  REPAIRED IAW RD 8-57-811, STEPS 5 THROUGH 7.
